# SDR AALA202001249018

- Difficulty date: January 8, 2020
- Submitted: January 24, 2020
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 33,064 hours, 13,492 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED LEFT HAND HORIZONTAL STABILIZER LOWER SURFACE SKIN AT STATION 101.9 AND 21 INCHES AFT OF THE FORWARD SPAR. REPAIRED SKIN PER SRM 55-10-01-2R-11.
